# SDR DALA2024022102446

- Difficulty date: February 18, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 80,066 hours, 34,138 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825H
- Part serial: J0357
- Condition: Inoperative
- Location: Lt Generator
- Part time: 101,268 hours, 10,710 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 0691 -DIV- LEFT GEN DRIVE LIGHT/MESSAGE AND APU ON MEL. CORRECTIVE ACTION: REPLACED LEFT IDG.
